RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 197, Number 1  

In this issue of the journal, we complete publication of works from the International Conference “Physics and Mathematics of Nonlinear Phenomena PMNP2017: 50 years of IST” held 17–24 June 2017 in Gallipoli (Italy).


Conservation laws, symmetries, and line soliton solutions of generalized KP and Boussinesq equations with $p$-power nonlinearities in two dimensions
S. C. Anco, M. L. Gandarias, E. Recio
3
Nonlocal reductions of the Ablowitz–Ladik equation
G. G. Grahovski, A. Mohammed, H. Susanto
24
Nonlocal reductions of the multicomponent nonlinear Schrödinger equation on symmetric spaces
G. G. Grahovski, A. J. Mustafa, H. Susanto
45
Soliton scattering in noncommutative spaces
M. Hamanaka, H. Okabe
68
Solitons in the domain structure of the ferromagnet
V. V. Kiselev, A. A. Raskovalov
89
Integrable potentials by Darboux transformations in rings and quantum and classical problems
S. B. Leble
108
Classification of the associativity equations with a first-order Hamiltonian operator
O. I. Mokhov, N. A. Pavlenko
124
Subsymmetries and their properties
V. Rosenhaus, R. Shankar
138
Reflection and refraction of solitons by the $KdV$–Burgers equation in nonhomogeneous dissipative media
A. V. Samokhin
153
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018